11-06-2018 05:16 PM
It's Emily here from Breast Cancer Care.
I just wanted to let you know that we have a male telephone volunteer who describes a similar side effect after taking tamoxifen.
I know talking on the phone isn't for everyone but if you would like me to arrange for you to speak to him, feel free to drop me a direct message through the forum with your name and number, or you can call us directly on 0345 077 1893. A staff member will have a chat to you first to talk through what you're experiencing, so that we can match you with the volunteer and arrange a time for you to speak.
If you'd like to talk to a professional then you can use our Ask Our Nurse service where you'll get a response from a medically trained professional.
Hoping that you get some responses in the meantime.
Emily at Breast Cancer Care
06-06-2018 06:25 PM
As you can see, this site is for those affected by breast cancer, so there's probably not a lot we can say on this. This is a very quiet part of the forum, as thankfully bc in men is much rarer.
Many women here are on tamoxifen for bc treatment & loss of libido can be an issue for some, however, those who stop or finish treatment have reported reversal of any side effects, once it gets out of the system.
BTW, the son of a friend of ours is into body building, competes regularly & only uses natural methods - diet management etc.
Well, it sounds like you need to stop doing this stuff really, it's never too late to ditch it & at least try & view it as a warning.
All the best
06-06-2018 05:44 PM
Do not really know if this is the right place to post this, but I'd like answers and preferrably from professionals or people who have experienced the same.
I am 26 years of age, and I have been making use of an anabolic steroid cycle for the last 5 weeks, and started tamoxifen and arimidex to prevent gynecomastia.
I was taking 40 mg (2 tamoxifen tablets) a day and 1mg of arimidex every 2 days, for the last 3 weeks (I know, i was overdosing on that stuff).... but i was obessed on not getting gyno... These last 2 days my sex drive is lost and I can barely even eract. So I went off tamoxifen just today.
My question is, will stuff get back to normal again and soon? Considering i am only on tamoxifen for 3 weeks but I was overdosing on this stuff. I am really hoping i did not ruin myself and it is stressing me out alot.
Appreciate any answers.